Neuropathy. Anyone else?

Hi,

 

I’ve had three out of (a possible) four of TC (docetaxel and cyclophosphamide) chemo treatments.

 

After the second treatment I developed loss of sensation, numbness in my fingertips. Also in my toes and the balls of my feet. The soles of my feet are also very red. I have been advised to use diprobase cream by onc team but this isn’t making any difference with regards to loss of sensation.

 

Has anyone else experienced this? Was your dose reduced? Did you have your chemo stopped? How long did it last?

 

I would be most grateful to hear of anyone who has experienced this, even if you’re still suffering years later as I have already been told by Onc team that it could be permanent.

 

Thanks in advance.

 

H.x

Hi haz25a, 

I am sorry you have been experiencing these side effects of treatment and I am sure any users who have had similar experiences will be along to show some support. 

Please do call ourhelpline if you would like to talk through your questions. You can reach them on 0808 800 6000. The opening hours are below. 

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm
Saturday, 9am-1pm

Best wishes, 

Lizzy

Hi H,

Just thought I would share my experience in regards to my experience with neuropathy.I had 3 xFEC then 9 weeks of Paciltaxol but yesterday I got to no.7 of my weekly chemo and I saw my oncologist yesterday as I had been experiencing tingling/soreness in my lower limbs.The oncologist has stated that if I still have the symptoms by next chemo 14/09/16 then my treatment will be stopped .I was worried about stopping but thr oncologist stated that I was nearly done and that my future health is more important ,such,as going back to work and driving.Also my my breast cancer was ER postive so I will be covered by Tamoxifen for 10 years,so stopping chemo slightly early will be covered by the Tamoxifen being a blocker as well(hopefully )

Also neuropathy is irreversible as you stated .Good Luck 

Loux

Hello 

I got this on my first dose of Docetaxal ( chemo cycle 4) it was quite bad and I couldn’t walk very well from the pins and needles In my feet however it only lasted two weeks they reduced my dose by 20% I was worried about this but it was explained that with all the other chemo and radiotherapy and tamoaxafin I would be fine phew ! On chemo 5 I felt fine no problem didn’t even feel like I’d had chemo and cycle 6 hot hands and feet tiny bit of pins and needles for a few seconds more tiredness than anything xx

Sorry Dotty,

 

I’m gettng mixed up. Just read through the thread again. You’ve finished all your chemo, it was Louprince who was waiting to see her Oncologist about continuing with the chemo due to nueropathy.

 

Lou Prince, did you see Onc yesterday?

 

H.x